# SDR UPS09854274

- Difficulty date: December 23, 2008
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- Aircraft time: 80,117 hours, 52,450 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Part number: 564297022
- Condition: Gouged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SV RT WING OTBD FLAP INBD HINGE COVER OTBD SIDE DOUBLER GOUGED (ALSO INVESTIGAT E CAUSE).  REPAIRED IAW UPS EO DC8-572031745A.
